# SDR DALA2021110806845

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,176 hours, 28,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 CRACKED STABILIZER STRAP BTW STA 365.25 TO STA 377.7 AND LBL 24.75 AT ABOVE NLG W/W (E&E). CORRECTIVE ACTION: SUMMARY OF NRC 00146. STABILIZER STRAP WAS REPAIRED PER B757-200 SRM. (2005854)
